# SDR TWAA0014003

- Difficulty date: September 10, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 15,044 hours, 4,611 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 6176265001
- Condition: Overheated
- Location: Row 27
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE VIDEO MONITOR AT ROW 27 ABC OVERHEATED.  A SMALL AMOUNT OF SMOKE WAS OBSERVED AND IT WAS WARM TO TOUCH.  VIDEO SYSTEM WAS DISABLED BY PULLING THE CIRCUIT BREAKER.  THE VIDEO SCREEN WAS REPLACED.  CHECK-C 9-27-00 LAX.
